Том 71
№ 11

All Issues

Somboonkulavudi C.

Articles: 1
Brief Communications (English)

A Ring of Pythagorean Triples over Quadratic Fields

Harnchoowong A., Somboonkulavudi C.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 1. - pp. 135–139

Let K be a quadratic field and let R be the ring of integers of K such that R is a unique factorization domain. The set P of all Pythagorean triples in R is partitioned into P η , sets of triples 〈αβγ〉 in P where η = γ − β. We show the ring structures of each P η and P from the ring structure of R.